# SDR UIEA2018110802532

- Difficulty date: November 7, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,908 hours, 16,625 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Fire Detec
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO LOOP 1 AND 2 STATUS MESSAGES( MAIN CARGO LOOP 1 AND 2 MSG LOOP 2 CLEARED AFTER OPS CHECK LOOP 1 MSG REMAINED , TRANSFERRED TO MDDR # 102367 AS PER DDG 26-16-02-01 CAT C   )
